PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 119 | 3 | 199-217
Tytuł artykułu

Regularity properties of singular integral operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For s>0, we consider bounded linear operators from $D(ℝ^n)$ into $D'(ℝ^n)$ whose kernels K satisfy the conditions $|∂^{γ}_{x}K(x,y)| ≤ C_{γ}|x-y|^{-n+s-|γ|}$ for x≠y, |γ|≤ [s]+1, $|∇_{y} ∂^{γ}_{x} K(x,y)| ≤ C_{γ}|x-y|^{-n+s-|γ|-1}$ for |γ|=[s], x≠y. We establish a new criterion for the boundedness of these operators from $L^2(ℝ^n)$ into the homogeneous Sobolev space $Ḣ^s(ℝ^n)$. This is an extension of the well-known T(1) Theorem due to David and Journé. Our arguments make use of the function T(1) and the BMO-Sobolev space. We give some applications to the Besov and Triebel-Lizorkin spaces as well as some other potential spaces.
Słowa kluczowe
Czasopismo
Rocznik
Tom
119
Numer
3
Strony
199-217
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-19
poprawiono
1996-04-01
Twórcy
  • Equipe d'Analyse et de Mathématiques Appliquées, Université Marne-la-Vallée, 2, Rue de la Butte Verte, 93166 Noisy-le-Grand Cedex, France, youssfi@math.univ-mlv.fr
Bibliografia
  • [1] G. Bourdaud, Analyse fonctionnelle dans l'espace Euclidien, Publ. Math. Paris VII 23, 1987.
  • [2] G. Bourdaud, Réalisation des espaces de Besov homogènes, Ark. Mat. 26 (1988), 41-54.
  • [3] G. Bourdaud, Une algèbre maximale d'opérateurs pseudo-différentiels, Comm. Partial Differential Equations 13 (1988), 1059-1083.
  • [4] A. P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092-1099.
  • [5] R. Coifman et Y. Meyer, Au-delà des opérateurs pseudo-différentiels, Astérisque 57 (1978).
  • [6] G. David and J.-L. Journé, A boundedness criterion for generalized Calderón-Zygmund operators, Ann. of Math. 120 (1984), 371-397.
  • [7] M. Frazier and B. Jawerth, Decomposition of Besov spaces, Indiana Univ. Math. J. 34 (1985), 777-799.
  • [8] M. Frazier and B. Jawerth, A discrete transform and applications to distribution spaces, J. Funct. Anal. 93 (1990), 34-170.
  • [9] M. Frazier, R. Torres and G. Weiss, The boundedness of Calderón-Zygmund operators on the spaces $Ḟ^α,q_p$, Rev. Math. Iberoamericana 4 (1988), 41-72.
  • [10] L. Hörmander, Pseudo-differential operators of type 1,1, Comm. Partial Differential Equations 13 (1988), 1085-1111.
  • [11] L. Hörmander, Continuity of pseudo-differential operators of type 1,1, ibid. 14 (1989), 231-243.
  • [12] M. Meyer, Une classe d'espace fonctionnels de type BMO. Application aux intégrales singulières, Ark. Mat. 27 (1989), 305-318.
  • [13] Y. Meyer, Régularité des solutions des équations aux dérivées partielles non linéaires, in: Lecture Notes in Math. 842, Springer, 1980, 293-302.
  • [14] Y. Meyer, Ondelettes et Opérateurs, I, II, Hermann, 1990.
  • [15] L. Päivärinta, Pseudo-differential operators in Hardy-Triebel spaces, Z. Anal. Anwendungen 2 (1983), 235-242.
  • [16] J. Peetre, New Thoughts on Besov Spaces, Duke Univ. Math. Ser. 1, Durham, N.C., 1976.
  • [17] T. Runst, Pseudo-differential operators of the "exotic" class $L_1,1^0$ in spaces of Besov and Triebel-Lizorkin type, Ann. Global Anal. Geom. 3 (1985), 13-28.
  • [18] R. S. Strichartz, Bounded mean oscillation and Sobolev spaces, Indiana Univ. Math. J. 29 (1980), 539-558.
  • [19] M. S. Taylor, Pseudodifferential Operators and Nonlinear PDE, Birkhäuser, 1991.
  • [20] R. Torres, Continuity properties of pseudodifferential operators of type 1,1, Comm. Partial Differential Equations 15 (1990), 1313-1328.
  • [21] H. Triebel, Theory of Function Spaces, Geest & Portig, Leipzig, and Birkhäuser, 1983.
  • [22] H. Triebel, Theory of Function Spaces II, Birkhäuser, Basel, 1992.
  • [23] A. Youssfi, Continuité-Besov des opérateurs définis par des intégrales singulières, Manuscripta Math. 65 (1989), 289-310.
  • [24] A. Youssfi, Commutators on Besov spaces and factorization of the paraproduct, Bull. Sci. Math. 119 (1995), 157-186.
  • [25] A. Youssfi, Regularity properties of commutators and BMO-Triebel-Lizorkin spaces, Ann. Inst. Fourier (Grenoble) 43 (1995), 795-807.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv119i3p199bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.